Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Proof of a theorem of Littlewood and Paley


Author: A. Zygmund
Journal: Bull. Amer. Math. Soc. 51 (1945), 439-446
DOI: https://doi.org/10.1090/S0002-9904-1945-08374-8
MathSciNet review: 0012306
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. H. Hardy and J. E. Littlewood, A maximal theorem with junction-theoretic applications, Acta Math. vol. 54 (1930) pp. 81-116. MR 1555303
  • 2. G. H. Hardy and J. E. Littlewood, Some new properties of Fourier constants, Math. Ann. vol. 97 (1926) pp. 159-209. MR 1512359
  • 3. J. E. Littlewood and R. E. A. C. Paley, Theorems on Fourier series and power series. Part I, J. London Math. Soc. vol. 6 (1931) pp. 230-233; Part II, Proc. London Math. Soc. vol. 42 (1937) pp. 52-89; Part III, ibid. vol. 43 (1937) pp. 105-126.
  • 4. J. Marcinkiewicz and A. Zygmund, On a theorem of Lusin, Duke Math. J. vol. 4 (1938) pp. 473-485. MR 1546069
  • 5. M. Riesz, Sur les fonctions conjuguées, Math. Zeit. vol. 27 (1927) pp. 218-244.
  • 6. A. Zygmund, Trigonometrical series, Warsaw, 1935.
  • 7. A. Zygmund, On certain integrals, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 170-204. MR 9966
  • 8. A. Zygmund, On the convergence and summability of power series on the circle of convergence. I, Fund. Math. vol. 30 (1938) pp. 170-196; II, Proc. London Math. Soc. vol. 47 (1942) pp. 326-350. MR 7042


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08374-8

American Mathematical Society